# SDR 01FDEA00175

- Difficulty date: March 5, 2001
- Submitted: March 5, 2001
- Operation: Air carrier
- Aircraft: N584FE
- Make and model: Doug MD-11
- Aircraft serial: 48436
- Aircraft time: 31,346 hours, 5,755 cycles
- System (JASC): 2612 · Fire Detection
- Part: Fire Warning
- Condition: Activated
- Location: Nr 3 Engine
- Stage of operation: LD
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: E, F

## Discrepancy

ON LANDING, AC WAS NOT DECELERATING WITH AUTO BRAKES, USED MAX REV THRUST ON ALL 3 ENG.  NR 3 COMPRESSOR STALL AND A FIRE ALERT ENSUED.  STOP SHUT DOWN NR 3 ENG AND RAN FIRE CK, ONE BOTTLE FIRED.
